MathSciNet Relay Station
MathSciNet bibliographic data
MR764102 11B68
Dilcher, Karl Irreducibility and zeros of generalized Bernoulli polynomials. C. R. Math. Rep. Acad. Sci. Canada 6 (1984), no. 5, 273–278.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement